| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device randomly turns off.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker further evaluated the device's electronic data and was able to verify the reported issue was logged in the device¿s memory but was unable to duplicate the issue.